Simplicial approximation of solutions to the nonlinear complementarity problem with lower and upper bounds

A.J.J. Talman, G. van der Laan

Research output: Contribution to journalArticleProfessional

222 Downloads (Pure)
Original languageEnglish
Pages (from-to)1-15
Number of pages15
JournalMathematical Programming
Volume38
Issue number1
Publication statusPublished - 1987

Cite this

@article{738c081c83bc4764a1449d79980ef319,
title = "Simplicial approximation of solutions to the nonlinear complementarity problem with lower and upper bounds",
author = "A.J.J. Talman and {van der Laan}, G.",
note = "Pagination: 15",
year = "1987",
language = "English",
volume = "38",
pages = "1--15",
journal = "Mathematical Programming",
issn = "0025-5610",
publisher = "Springer",
number = "1",

}

Simplicial approximation of solutions to the nonlinear complementarity problem with lower and upper bounds. / Talman, A.J.J.; van der Laan, G.

In: Mathematical Programming, Vol. 38, No. 1, 1987, p. 1-15.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Simplicial approximation of solutions to the nonlinear complementarity problem with lower and upper bounds

AU - Talman, A.J.J.

AU - van der Laan, G.

N1 - Pagination: 15

PY - 1987

Y1 - 1987

M3 - Article

VL - 38

SP - 1

EP - 15

JO - Mathematical Programming

JF - Mathematical Programming

SN - 0025-5610

IS - 1

ER -